- -

Flows equivalences

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


Flows equivalences

Show full item record

Soler López, G. (2001). Flows equivalences. Applied General Topology. 2(1):113-118. doi:10.4995/agt.2001.3019

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/81918

Files in this item

Item Metadata

Title: Flows equivalences
Issued date:
[EN] Given a differential equation on an open set O of an n-manifold we can associate to it a pseudo-flow, that is, a flow whose trajectories may not be defined in the entire real line. In this paper we prove that this ...[+]
Subjects: Flow , Pseudo-flow , Equivalence diffeomorphism
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2001.3019
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2001.3019
The author acknowledges the support of the Spanish Ministry of Science and Technology, under grant BFM2000-1
Type: Artículo

This item appears in the following Collection(s)

Show full item record